- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 786548, 8 pages
Weak Solutions for a -Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects
1Department of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China
2School of Mathematics, Shandong University, Jinan, Shandong 250100, China
3Department of Mathematics, Hebei University of Engineering, Handan, Hebei 056038, China
Received 7 March 2013; Accepted 19 May 2013
Academic Editor: Beatrice Paternoster
Copyright © 2013 Keyu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, River Edge, NJ, USA, 1995.
- V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989.
- M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, NY, USA, 2006.
- J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis. Real World Applications, vol. 10, no. 2, pp. 680–690, 2009.
- J. Sun, H. Chen, J. J. Nieto, and M. Otero-Novoa, “The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 12, pp. 4575–4586, 2010.
- Y. Tian, W. Ge, and D. Yang, “Existence results for second-order system with impulse effects via variational methods,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 255–265, 2009.
- J. Xiao, J. J. Nieto, and Z. Luo, “Multiplicity of solutions for nonlinear second order impulsive differential equations with linear derivative dependence via variational methods,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 426–432, 2012.
- J. Zhou and Y. Li, “Existence of solutions for a class of second-order Hamiltonian systems with impulsive effects,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1594–1603, 2010.
- P. Chen and X. H. Tang, “Existence of solutions for a class of -Laplacian systems with impulsive effects,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 803–828, 2012.
- P. Chen and X. Tang, “Existence and multiplicity of solutions for second-order impulsive differential equations with Dirichlet problems,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11775–11789, 2012.
- L. Bai and B. Dai, “Three solutions for a -Laplacian boundary value problem with impulsive effects,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 9895–9904, 2011.
- L. Bai and B. Dai, “Existence and multiplicity of solutions for an impulsive boundary value problem with a parameter via critical point theory,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1844–1855, 2011.
- L. Wang, W. Ge, and M. Pei, “Infinitely many solutions of a second-order -Laplacian problem with impulsive condition,” Applications of Mathematics, vol. 55, no. 5, pp. 405–418, 2010.
- I. Bogun, “Existence of weak solutions for impulsive -Laplacian problem with superlinear impulses,” Nonlinear Analysis. Real World Applications, vol. 13, no. 6, pp. 2701–2707, 2012.
- T. Bartsch, “Infinitely many solutions of a symmetric Dirichlet problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 20, no. 10, pp. 1205–1216, 1993.
- T. Bartsch and M. Willem, “On an elliptic equation with concave and convex nonlinearities,” Proceedings of the American Mathematical Society, vol. 123, no. 11, pp. 3555–3561, 1995.
- J. Chen and X. Tang, “Infinitely many solutions for a class of fractional boundary value problem,” http://www.emis.de/journals/BMMSS/pdf/acceptedpapers/2011-09-043_R1.pdf.
- L. Zhang, X. H. Tang, and J. Chen, “Infinitely many periodic solutions for some second-order differential systems with -Laplacian,” Boundary Value Problems, vol. 33, 15 pages, 2011.
- U. B. Severo, “Multiplicity of solutions for a class of quasilinear elliptic equations with concave and convex terms in ,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 5, pp. 1–16, 2008.
- S. Yan and J. Yang, “Fountain theorem over cones and applications,” Acta Mathematica Scientia B, vol. 30, no. 6, pp. 1881–1888, 2010.
- D. Liu, “On a -Kirchhoff equation via fountain theorem and dual fountain theorem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 1, pp. 302–308, 2010.
- P. S. Iliaş, “Existence and multiplicity of solutions of a -Laplacian equation in a bounded domain,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 52, no. 6, pp. 639–653, 2007.
- P. Drábek and J. Milota, Methods of Nonlinear Analysis: Applications to Differential Equations, Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser, Basel, Switzerland, 2007.
- A. Qian and C. Li, “Infinitely many solutions for a Robin boundary value problem,” International Journal of Differential Equations, vol. 2010, Article ID 548702, 9 pages, 2010.
- J. Zhao, Structure Theory of Banach Spaces, Wuhan University Press, Wuhan, China, 1991.
- M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Boston, Mass, USA, 1996.
- A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, pp. 349–381, 1973.